| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was not returned to ventec for evaluation.The device was evaluated by an authorized service provider (asp) where the reported issues of it being unable to maintain peep (positive end expiratory pressure), resulting in lower peep than set, displaying the patient circuit disconnect alarm and having low exhaled tidal volume (vte) levels were all confirmed.The asp replaced the internal flow transducer (ift) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the ift.
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the device was unable to maintain peep (positive end expiratory pressure), resulting in lower peep than set, and that its exhaled tidal volume (vte) levels were low.In addition, the device was displaying a patient circuit disconnect alarm.There were no reports of patient involvement associated with the reported event.